# SDR HALA2011052700240

- Difficulty date: May 27, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 72,365 hours, 31,818 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Helicoil
- Condition: Misinstalled
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW AUTO THROTTLE CLUTCH ASSY FOUND TO HAVE HELICOIL INSERTS INSTALLED INCORRECTLY.  REPOSITIONED HELICOIL INSERTS.
